Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 26, NWS Shreveport, LA

April 11, 2016Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this tornado warning at Apr 11, 2016, 1:26 PM CDT for Columbia County, Union County, Arkansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 1:26 PM CDT (18:26 UTC)
Expired
Apr 11, 2016, 2:15 PM CDT
In force
49 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Columbia County, AR, Union County, AR

The radar

The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:26 PM CDTTORNADO8 Ese Magnolia, AREF-0 TORNADO BEGAN NEAR CR 294 AND US HWY 82 INTERSECTION AND TRACKED FOR JUST OVER ONE MILE WITH A WIDTH OF 25 YARDS AS IT DAMAGED NUMEROUS TREES AND SNAPPED ONE BEFORE LIFTING ALONG CR 34
Apr 11, 1:50 PM CDTHAIL 0.75El Dorado, ARDIME SIZE HAIL FELL IN THE WEST LAKE AREA ON THE WEST SIDE OF EL DORADO.
Apr 11, 1:58 PM CDTHAIL 1.25El Dorado, AREL DORADO CORONER REPORTS HAIL HALF DOLLAR SIZE IN THE CITY.
Apr 11, 2:02 PM CDTHAIL 0.88El Dorado, ARCITY POLICE REPORT PEA TO NICKLE SIZE HAIL AND HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 1:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 6.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

417 
WFUS54 KSHV 111826
TORSHV
ARC027-139-111915-
/O.NEW.KSHV.TO.W.0026.160411T1826Z-160411T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 215 PM CDT
    
* AT 124 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED OVER VILLAGE...OR 10 MILES EAST OF MAGNOLIA...MOVING EAST
  AT 60 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  LISBON AROUND 140 PM CDT. 
  EL DORADO AND NORPHLET AROUND 150 PM CDT. 
  CALION AROUND 155 PM CDT. 
  LAWSON AND URBANA AROUND 200 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
MARYSVILLE...THREE CREEKS...MEDLOCK...NOXOBE...LAUGHLIN...AURELLE...
EBENEZER...FELSENTHAL...NEW LONDON AND CAIRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3303 9317 3340 9315 3340 9312 3338 9312
      3336 9266 3337 9259 3336 9254 3332 9252
      3332 9246 3327 9244 3330 9236 3326 9232
      3328 9230 3325 9223 3321 9222 3321 9218
      3316 9217 3316 9211 3309 9213 3303 9208
TIME...MOT...LOC 1824Z 269DEG 51KT 3327 9305 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

05
1 follow-up statement
032 
WWUS54 KSHV 111850
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
150 PM CDT MON APR 11 2016

ARC027-111858-
/O.CAN.KSHV.TO.W.0026.000000T0000Z-160411T1915Z/
COLUMBIA AR-
150 PM CDT MON APR 11 2016

...THE TORNADO WARNING FOR EASTERN COLUMBIA COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS.

LAT...LON 3303 9299 3337 9298 3336 9266 3337 9259
      3336 9254 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9236 3326 9232 3328 9230
      3325 9223 3321 9222 3321 9218 3316 9217
      3316 9211 3309 9213 3304 9211 3303 9209
TIME...MOT...LOC 1848Z 290DEG 41KT 3314 9282 

$$

ARC139-111915-
/O.CON.KSHV.TO.W.0026.000000T0000Z-160411T1915Z/
UNION AR-
150 PM CDT MON APR 11 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR UNION
COUNTY...
    
AT 148 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WESSON...OR 9 MILES NORTHWEST OF JUNCTION CITY...
MOVING EAST AT 45 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  JUNCTION CITY AROUND 200 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE NEW
LONDON...CAIRO...HEW HOPE...KENOVA...MARYSVILLE...CATESVILLE...THREE
CREEKS...HILLSBORO...AURELLE AND PIGEON HILL.

LAT...LON 3303 9299 3337 9298 3336 9266 3337 9259
      3336 9254 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9236 3326 9232 3328 9230
      3325 9223 3321 9222 3321 9218 3316 9217
      3316 9211 3309 9213 3304 9211 3303 9209
TIME...MOT...LOC 1848Z 290DEG 41KT 3314 9282 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 11, 1:13 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 11, 1:13 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
113 PM CDT MON APR 11 2016

.DISCUSSION...
UPDATE FOR THE ADDITION OF SEVERE WATCH 84. MORE TO COME WITH THE
AFTERNOON PACKAGE. /12/

&&

.PREV DISCUSSION... /ISSUED 1244 PM CDT MON APR 11 2016/

AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TODAY ACROSS AREA TERMINALS
AS A COLD FRONT MOVES ACROSS THE AREA. CEILINGS TO TRANSITION TO
MVFR/IFR AFTER 12/00Z WITH -TSRA CONDITIONS CONTINUING OVERNIGHT.
EXPECT IMPROVING CONDITIONS AFTER 12/12Z. OTHERWISE...SOUTH TO
SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH HIGHER GUSTS TO BECOME
NORTHEAST OVERNIGHT INTO TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  60  69  52 /  80  60  10  20
MLU  78  58  68  51 /  80  80  20  20
DEQ  77  53  67  46 /  80  80   0  10
TXK  79  53  67  48 /  80  60  10  20
ELD  76  52  66  47 /  80  80  10  10
TYR  82  58  69  52 /  60  20  10  20
GGG  82  59  69  51 /  70  40  10  20
LFK  82  65  75  55 /  80  40  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1040 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING
IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS
ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG
AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE
WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY.

12

In the hours before

Special weather statement, Apr 11, 12:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CDT MON APR 11 2016

ARZ061-070>072-111800-
NEVADA AR-MILLER AR-LAFAYETTE AR-COLUMBIA AR-
1231 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA...LAFAYETTE...
CENTRAL MILLER AND SOUTHWESTERN NEVADA COUNTIES UNTIL 100 PM CDT...

AT 1231 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FOUKE...OR 15 MILES SOUTHEAST OF TEXARKANA...MOVING EAST AT 60
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...STAMPS...WALDO...LEWISVILLE...MCNEIL...FOUKE...BUCKNER...GARLAND...
WILLISVILLE...SMITHLAND...CANFIELD...MACEDONIA...BUSSEY...BRIGHTSTAR...
CALHOUN...MOUNT VERNON...FERGUSON...PINEY GROVE...BETHEL AND SPIRIT LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3312 9404 3319 9404 3334 9401 3354 9324
      3312 9300
TIME...MOT...LOC 1731Z 252DEG 50KT 3329 9383

05
Local storm report, Apr 11, 12:48 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1248 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HAIL             TEXARKANA               33.44N  94.07W
04/11/2016  E0.88 INCH       BOWIE              TX   AMATEUR RADIO

            AT SUNNERHILL AND MOORES LN IN TEXARKANA

&&

EVENT NUMBER SHV1600305

27
Local storm report, Apr 11, 12:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1251 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             TEXARKANA               33.44N  94.07W
04/11/2016  E0.88 INCH       BOWIE              TX   TRAINED SPOTTER

            PEA-SIZE TO DIME/PENNY SIZE. A FEW NICJEL SIZE PIECES.

&&

EVENT NUMBER SHV1600306

27
Special weather statement, Apr 11, 1:04 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
104 PM CDT MON APR 11 2016

ARZ060-061-072-111830-
NEVADA AR-HEMPSTEAD AR-COLUMBIA AR-
104 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLUMBIA...NEVADA
AND SOUTHEASTERN HEMPSTEAD COUNTIES UNTIL 130 PM CDT...

AT 104 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WILLISVILLE...OR 10 MILES NORTH OF WALDO...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRESCOTT...EMMET...ROSSTON...WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK
LAKE STATE PARK...CALE...SUTTON...YOUNG...MORRIS...FALCON...LANEBURG...MOUNT
MORIAH...WATERLOO AND READER.

LAT...LON 3384 9326 3383 9326 3383 9323 3380 9318
      3382 9314 3378 9310 3343 9312 3343 9338
      3344 9337 3345 9348 3348 9348 3348 9350
      3384 9348
TIME...MOT...LOC 1804Z 259DEG 38KT 3350 9334

05
Special weather statement, Apr 11, 1:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
116 PM CDT MON APR 11 2016

ARZ072-073-111900-
UNION AR-COLUMBIA AR-
116 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA AND
NORTHWESTERN UNION COUNTIES UNTIL 200 PM CDT...

AT 115 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MAGNOLIA...MOVING EAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL DORADO...MAGNOLIA...SMACKOVER...WALDO...NORPHLET...MCNEIL...CALION...
WESSON...LAWSON...VILLAGE...LISBON...MOUNT HOLLY...CALHOUN...MARYSVILLE...
MEDLOCK...NOXOBE...LAUGHLIN...EBENEZER...CAIRO AND KENOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS.

LAT...LON 3311 9246 3313 9328 3336 9328 3338 9310
      3337 9279 3339 9276 3338 9273 3336 9268
      3336 9260 3337 9259 3337 9255 3333 9252
      3332 9252 3333 9250 3332 9249 3333 9248
      3332 9246 3329 9247 3328 9245
TIME...MOT...LOC 1815Z 269DEG 52KT 3327 9319

05
Local storm report, Apr 11, 1:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     3 W WALDO               33.35N  93.35W
04/11/2016                   COLUMBIA           AR   PUBLIC

            TREE ACROSS HIGHWAY 82 JUST INSIDE THE COUNTY LINE

&&

EVENT NUMBER SHV1600307

27

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:03 AM CDTSpecial Weather StatementSHVPolk27 min
Apr 11, 10:14 AM CDTSpecial Weather StatementSHVHoward, Sevier46 min
Apr 11, 10:51 AM CDTSevere Thunderstorm WarningSHVLittle River, Miller, Sevier39 min
Apr 11, 11:57 AM CDTSpecial Weather StatementSHVHempstead, Nevada48 min
Apr 11, 12:02 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller, Nevada58 min
Apr 11, 12:31 PM CDTSpecial Weather StatementSHVColumbia, Lafayette, Miller29 min
Apr 11, 12:40 PM CDTTornado WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada, Union50 min
Apr 11, 1:04 PM CDTSpecial Weather StatementSHVNevada26 min
Apr 11, 1:16 PM CDTSpecial Weather StatementSHVColumbia, Union44 min
Apr 11, 2:11 PM CDTSevere Thunderstorm WarningSHVUnion49 min
Apr 11, 4:44 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 11, 5:22 PM CDTFlash Flood WarningSHVColumbia, Union6 hr
Apr 11, 5:35 PM CDTSevere Thunderstorm WarningSHVUnion42 min
Apr 11, 6:03 PM CDTSevere Thunderstorm WarningSHVHempstead, Nevada45 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.